# SDR 20000620SH001

- Difficulty date: May 19, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 318052063
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Binding
- Location: Down And Lock
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

- RT MAIN GEAR NO DOWN AND LOCK INDICATION.  FOUND ROD AND BINDING NOT LETTING THE HOOK DROP INTO PLACE.  CLEANED AND LUBED, OPS CHECKED GOOD.  (X)
